# SDR 99ZZZX4174

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991LL
- Make and model: Beech B300
- Aircraft serial: FL142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 10136462811
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RED LIGHT IN THE LANDING GEAR HANDLE, 'GEAR UNSAFE LIGHT', WOULD NOT EXTINGUISH WITH LANDING GEAR IN FULLY RETRACTED POSITION.  JACKED AIRCRAFT, CHECKED ALL UP AND LOCK SWITCHES, AND ASSOCIATED WIRING.  CYCLED LANDING GEAR THROUGH TEN COMPLETE EXTENSION/RETRACTION CYCLES.  COULD NOT DUPLICATE.  NO PROBLEMS FOUND.  REPLACED UPLOCK SWITCHES ON ALL 3 LANDING GEAR.  PERFORMED TEST FLIGHT.  OPS CHECK WAS GOOD.
